# SDR SWIA200717870

- Difficulty date: February 28, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,267 hours, 9,841 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION GOT NOSE GEAR DOOR WARNING AND GEAR DISAGREE.  CYCLED GEAR WITH NO CHANGE.  RETURNED TO DEN REPACKED NOSE STRUT SEALS PER CRJ 200 MM 32-21-20 AND SERVICED STRUT IAW 12-12-32.  OPERATIONAL CHECKS GOOD.
